# SDR ASAA2022070139313

- Difficulty date: July 1, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 141A8310
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R/H FLOOR STA 328 TO STA 344 RBL 60 ON ANLGE HAS CORROSION AROUND 3EA FASTENER HOLES. GROUNDED - YES. REMOVED CORROSION MAIN CABIN RH FLOOR STATION 328 TO 344 RBL 60 ON ANGLE IAW B737-800 SRM 53-10-15 ORIGINAL THICKNESS 0.080 REMOVED 0.002 REMAINING 0.078 FOUND TO BE WITHIN LIMITS IAW B737-800 SRM 53-10-15-1A-2. TOOL# T8224L
